# SDR AALA202307250940

- Difficulty date: July 23, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Aircraft time: 67,639 hours, 33,510 cycles
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945128218
- Part serial: ELACVB010326
- Condition: Warning Message
- Location: Elac
- Part time: 54,739 hours, 24,438 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J, F
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED:: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO ORD: FLIGHT CONTROL ELAC #2 PITCH FAULT ECAM DISPLAYED DURING CRUISE AT FL 330. MAINTENANCE REPLACED THE #2 ELEVATOR AND AILERON COMPUTER (ELAC) PER AMM 27-93-34. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
